Skip to main content
placeholder image

Banach spaces of functions and distributions characterized by singular integrals involving the Fourier transform

Journal Article


Abstract


Publication Date


  • 1992

Citation


  • Nillsen, R. V. (1992). Banach spaces of functions and distributions characterized by singular integrals involving the Fourier transform. Journal of Functional Analysis, 110 (1), 73-95.

Number Of Pages


  • 22

Start Page


  • 73

End Page


  • 95

Volume


  • 110

Issue


  • 1

Abstract


Publication Date


  • 1992

Citation


  • Nillsen, R. V. (1992). Banach spaces of functions and distributions characterized by singular integrals involving the Fourier transform. Journal of Functional Analysis, 110 (1), 73-95.

Number Of Pages


  • 22

Start Page


  • 73

End Page


  • 95

Volume


  • 110

Issue


  • 1